MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. MCKESSON SELF-SEAL POUCH; STERILIZATION POUCHES

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. MCKESSON SELF-SEAL POUCH; STERILIZATION POUCHES
Model Number 73-SSP382
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility isolated all additional pouches identified with holes and reprocessed the instruments prior to use.Crosstex learned from discussion with user facility personnel that they were not properly folding the pouch seal on the perforated line where the holes were observed resulting in the reported event.Crosstex is not aware of any adverse clinical event associated with this incident and is filing this mdr because sterility of devices processed in the mckesson self-seal pouches cannot be guaranteed unless devices are processed in accordance with the instructions for processing and use.A review of complaints indicates this to be an isolated event.The user facility has discontinued use of the mckesson self-seal pouches.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that there were holes in their mckesson self-seal pouches and the instruments sterilized in the pouches were subsequently used during patient procedures.The number of devices used is unknown.No report of injury.

Brand Name
MCKESSON SELF-SEAL POUCH
Common Device Name
STERILIZATION POUCHES
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 w henrietta rd.
rush, NY 14543
4403927453
MDR Report Key15551079
Report Number1319130-2022-00005
Device Sequence Number5959557
Product Code KCT
UDI-Device Identifier20612479159369
UDI-Public20612479159369
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number73-SSP382
Device Lot Number2022-06-30
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown